# SDR AALA201801129010

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 11,676 hours, 3,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 9EL40466002
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED COVER INDICATOR LENS BROKEN.  INSTALLED A NEW LENS IAW AMM 52-73-21-4
